# SDR CHQA200900229

- Difficulty date: October 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 19,841 hours, 14,346 cycles
- Engine: Allsn AE3007A
- Engine time: 16,934 hours, 14,970 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 4800104
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF STL THE AIRCRAFT ENCOUNTERED MODERATE ICING CONDITIONS BETWEEN FL120 AND FL150 AND THE CREW RECEIVED A BLEED 1 LOW TEMP MESSAGE ON EICAS.  AFTER EXITING THE ICING CONDITIONS A BLEED 2 LEAK MESSAGE WAS DISPLAYS ALONG WITH WING ANTI-ICE FAIL MESSAGES.  THE CHECK LISTS WERE FOLLOWED AND THE BLEED LEAK MESSAGE WAS NO LONGER DISPLAYED.  THE AIRCRAFT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A BLEED LEAK CHECK OF THE ENTIRE BLEED 2 SYSTEM WITH NO LEAKS NOTED.  THE BLEED SYSTEM 1 PUSH BUTTON WAS REPLACED TO CLEAR THE BLEED 1 LOW TEMP MESSAGE WITH NO FURTHER DEFECTS NOTED.
